# SDR HALA2023031700050

- Difficulty date: March 16, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 45,664 hours, 7,150 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Oil Cooler
- Part number: 33499790002
- Part serial: 00930
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - APU AUTO SHUTDOWN AT GATE. REMOVED AND REPLACED APU OIL COOLER PER AMM 49-91-44. OPS CHECK/LEAK CHECK GOOD. OK FOR SERVICE.
